Posted 25 July 2017 - 12:33 PM
Hey everyone, I'm new on this site and decided to post because I'm really at a bad place right now and I'm not so sure what to do.
A little bit of backstory: I have been dealing with stomach issues (specifically bloating and gas) for about 2 years now. It was only last year when things started to get really bad. I got a colonoscopy and endoscopy done after a positive fobt test and everything looked normal, yet I still had symptoms that weren't getting better. I also had a bout of rectal bleeding, which led to another colonoscopy (found one hemorrhoid), as well as a Meckel scan, ultrasound, MRI, MR Enterography, as well as tests for celiac disease and autoimmune disease. It's pretty safe to say I've had a whole bunch of tests done that haven't found anything unusual, yet I'm still having these symptoms.
My current main issue is tenesmus and a feeling of incomplete evacuation, as well as more gas and flatulence. I actually started having this around the time my other symptoms started last year, but it's only been getting worse. Even when I go to urinate, I have the sensation of needing to have a bm, and even after having one I still feel rectal pressure and discomfort. It gets very irritating and recently my stools have been starting to get thinner and more loose. I got referred to a surgeon by my GI, and in the first appointment she told me to take miralax and fiber, as well as taking warm baths. I did that for a little over a month, yet nothing changed at all. I went to see her again yesterday, and she did a DRE (normal) as well as looking with a plastic scope (it may have been an anoscope but she didn't specifically say) and saw a large hemorrhoid but she told me it shouldn't be what's causing the feeling I'm having. Now I'm more confused than ever because I've been taking all these stool softeners yet the hemorrhoid hasn't gone away or shrunk. In fact, it's gotten larger? What's that all about?
Sorry for this long post, but I'm really at my wit's end. I'm also going to college this year and I don't want to have to deal with this while I'm taking my classes. Anyone have any advice on what I can do to help my symptoms?
Posted 25 July 2017 - 02:51 PM